University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "ZELIK, S"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

ZELIK, SV (1994) ALMOST-PERIODIC SOLUTIONS OF A CLASS OF LINEAR HYPERBOLIC-EQUATIONS MATHEMATICAL NOTES, 56 (1-2). pp. 865-868.

This list was generated on Thu Nov 23 20:25:55 2017 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800